MathSciNet Relay Station
MathSciNet bibliographic data
MR1366611 43A65 (47B38)
He, Zhiping; Wong, M. W. Localization operators associated to square integrable group representations. PanAmer. Math. J. 6 (1996), no. 1, 93–104.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement